# SDR SWAA051153

- Difficulty date: April 17, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 16,860 hours, 9,640 cycles
- Engine: Ge CFM56*
- Engine time: 16,860 hours, 9,640 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: P333P05
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, C/W BOROSCOPE INSPECTION OF NR 2 ENGINE AND FOUND 1 EA NR 3 HPC BLADE OUT OF LIMITS.  REMOVED AND REPLACED NR 2 ENGINE PER MM.
